MathSciNet Relay Station
MathSciNet bibliographic data
MR936802 53C42 (15A75 49F10 58A10 58E15)
Dadok, J.; Harvey, R.; Morgan, F. Calibrations on ${\bf R}^8$. Trans. Amer. Math. Soc. 307 (1988), no. 1, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement